It is currently Sat Aug 19, 2017 7:27 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject:
PostPosted: Wed Sep 26, 2012 5:36 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I wanted to say hello and welcome to the forum.

I'm not sure what to advise about the issues you are having. It's possible I guess that you would still be having GI issues, but I think there could be something else going on. What is your diet like? Do you always have GI issues regardless of what you eat? I had some lingering GI issues and finally figured out that I had some food intolerances (dairy, wheat) and once I took those foods out of my diet everything was fine. I think being on opiates and Sub all those years just masked the problem and once I was off everything I noticed that all was not well with my digestive system.

As far as waking up to urinate, that could just be getting older, or maybe you're drinking a lot of fluids?

If I were you I would talk to a doctor and just make sure that you're healthy. And maybe some other members will chime in with advice or experience. Good luck!

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject: !
PostPosted: Wed Sep 26, 2012 9:00 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
It's my understanding that our stomachs or intestines have "opiate receptors" too. So, it stands to reason that when we get off opiates, our guts are gonna go nuts.

I had stomach issues the minute I got off Suboxone and they lasted a LONG time. I tried Lactaid (for lactose intolerance) and it seemed to help a bit, but it didn't eliminate my issues. I tried a gluten free diet for a while, things seemed to get better, but never really went away. So, I (my wife...LOL) finally made me an appointment with a gastroenterologist and of course, the first thing he wanted to do was stick a video camera up my ass. *sigh*, I was so desperate for relief, I let him do it. He said everything looked fine up there in the nether regions, which was actually a relief.

He ended up telling me I had Irritable Bowel Syndrome and that I was to eat more fiber. He also said that they don't know why, but anxiety will trigger IBS. So, I've been taking a Metamucil capsule before each meal and trying to do better with my anxiety. Since increasing my fiber (almost 3 weeks ago), I've only had one episode and I'm pretty sure it was what I ate that night that did it.

As for the urination, I can't help you there?

Good luck and I hope you get things figured out.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 27, 2012 9:04 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Jumping off at 16-24 mg you probably had a lot of Sub stacked up in your system. It probably took 30 days just to get it all out of your body. So really your digestive tract has only had about 30 days to get back to normal. Dr. J just posted about Sub WD on his blog. He said that it takes 8-12 weeks for your opiate receptors to regenerate after WD. Since you have opiate receptors in your gut, too, you might have another month to go before you feel totally normal. I would say, just give it more time.
Good luck,
Lilly


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group